# SDR SWAA2022031432566

- Difficulty date: August 10, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 41,415 hours, 24,756 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FWD SCUFF PLATE HAS CRACKED; DOT 56-01. / LOCATED AND DRILLED NEW FT CARGO DOOR; FWD CORNER SCUFF PLATE IAW B737-700 SRM 51-40-05-OG-O
